# SDR ASAA2015083113060

- Difficulty date: August 31, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750133
- Condition: Worn
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, CARGO ANCHOR PLATE BS 500 WORN.  ACFT GROUNDED.  REMOVED SECTION AND REPLACED WITH NEW IN FWD CARGO COMPARTMENT CARGO ANCHOR PLATE BS 500, LT IAW SRM 53-00-3-1R-3 AND REMOVED DOT.
